MathSciNet Relay Station
MathSciNet bibliographic data
MR2038344 76B15 (35Q35 76B03)
Plotnikov, P. I.; Toland, J. F. Convexity of Stokes waves of extreme form. Arch. Ration. Mech. Anal. 171 (2004), no. 3, 349–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement